# SDR 2025FA0000459

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: General aviation
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 8,625 hours, 4,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 8,625 hours, 4,986 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LOWER FUSELAGE SKIN NEAR FS 779 NEAR STR 22L & 23L, NOMINAL THICKNESS 0.060 IN,  MINIMUM 0.035 IN. MATERIAL TYPE 2024-T42 PER AMS-QQ-A-250''5.
